# SDR 2007UALA05243

- Difficulty date: December 21, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 19,230 hours, 8,415 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS ARE ON WITH SWITCH IN THE ARMED POSITION.  PERFORMED SYSTEM RESET AND ALL LIGHTS ARE NORMAL.
